Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

8 yr old son prescribed Azithral, has bad stomach ache, vomited once. Reasons ?

Hi, my 8 years old son has been prescribed Azithral 200, 5ml once a day for 7 days. Today is his 2nd day of this antibiotic . Also he is on nebulizer (levolin 1.25mg+budecort 0.5 mg), 4 times a day. He is also been given Tixylix syrup, 5 ml 3 times a day. He has been having bad stomach ache the last few hours. Has also vomited once. What can I give to him, for relief. He has been diagnosed with asthma since the last year and a half, since we moved to India from the US. Please advice, thank you very much.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
he needs to be investigated . and examined to what is the site of pain in abdomen
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor